Exact isolated solutions for the two-photon Rabi Hamiltonian

C. Emary, R. F. Bishop

    Research output: Contribution to journalArticlepeer-review

    107 Downloads (Pure)

    Abstract

    The two-photon Rabi Hamiltonian is a simple model describing the interaction of light with matter, with the interaction being mediated by the exchange of two photons. Although this model is exactly soluble in the rotating-wave approximation, we work with the full Hamiltonian, maintaining the non-integrability of the model. We demonstrate that, despite this non-integrability, there exist isolated, exact solutions for this model analogous to the so-called Juddian solutions found for the single-photon Rabi Hamiltonian. In so doing we use a Bogoliubov transformation of the field mode, as described by the present authors in an earlier publication.
    Original languageEnglish
    Pages (from-to)8231-8241
    Number of pages11
    JournalJournal of Physics A: Mathematical and General
    Volume35
    DOIs
    Publication statusPublished - 2002

    Fingerprint

    Dive into the research topics of 'Exact isolated solutions for the two-photon Rabi Hamiltonian'. Together they form a unique fingerprint.

    Cite this